# SDR SWAA2013121623395

- Difficulty date: December 12, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 54,069 hours, 30,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW AMM.
